# SDR SWIA200616670

- Difficulty date: April 29, 2006
- Submitted: May 9, 2006
- Operation: Air carrier
- Aircraft: N296SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120325
- Aircraft time: 20,780 hours, 30,717 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHITE FLOOR LEVEL EMERGENCY LIGHT BY SEAT 8A IS INOP.  REPLACED LIGHT AT SEAT 8A.  OPERATIONAL CHECKS GOOD.
